Dương Anh Tuấn
Dương Anh Tuấn
Department of Mathematics, Hanoi National University of Education
Verified email at hnue.edu.vn
Title
Cited by
Cited by
Year
Liouville type theorem for nonlinear elliptic system involving Grushin operator
AT Duong, QH Phan
Journal of Mathematical Analysis and Applications 454 (2), 785-801, 2017
142017
Liouville type theorems for elliptic equations involving Grushin operator and advection
AT Duong, NT Nguyen
Electron. J. Differ. Equ 108, 2017, 2017
102017
Resonances and spectral shift function for periodic Schrödinger operators with oscillating decaying potentials
M Dimassi, AT Duong
Math. J. Okayama Univ 59, 149-174, 2017
8*2017
A Liouville type theorem for non-linear elliptic systems involving advection terms
AT Duong
Complex Variables and Elliptic Equations 63 (12), 1704-1720, 2018
62018
Symmetry and nonexistence results for a fractional Hénon-Hardy system on a half-space
AT Duong, P Le
Rocky Mountain Journal of Mathematics 49 (3), 789-816, 2019
52019
Periodic solutions and exponential stability for shunting inhibitory cellular neural networks with continuously distributed delays.
LV Hien, TT Loan, DA Tuan
Electronic Journal of Differential Equations (EJDE)[electronic only] 2008 …, 2008
52008
A Liouville type theorem for fractional elliptic equation with exponential nonlinearity
AT Duong, VH Nguyen
arXiv preprint arXiv:1911.05966, 2019
42019
A Liouville-type theorem for cooperative parabolic systems
AT Duong, QH Phan
Discrete & Continuous Dynamical Systems-A 38 (2), 823, 2018
42018
On the nonexistence of stable solutions of sub-elliptic systems with negative exponents
AT Duong, D Lan, PQ Le, PT Nguyen
Complex Variables and Elliptic Equations 64 (12), 2117-2129, 2019
32019
On the classification of positive supersolutions of elliptic systems involving the advection terms
AT Duong
Journal of Mathematical Analysis and Applications 478 (2), 1172-1188, 2019
32019
Liouville type theorems for two elliptic equations with advections
AT Duong, NT Nguyen, TQ Nguyen
Annales Polonici Mathematici 122, 11-20, 2019
32019
Trace asymptotics formula for the Schrödinger operators with constant magnetic fields
M Dimassi, AT Duong
Journal of Mathematical Analysis and Applications 416 (1), 427-448, 2014
32014
Spectral asymptotics for two-dimensional Schrödinger operators with strong magnetic fields
AT Duong
Methods and Applications of Analysis 19 (1), 77-98, 2012
32012
Optimal Liouville-type theorems for a system of parabolic inequalities
AT Duong, QH Phan
Communications in Contemporary Mathematics 22 (06), 1950043, 2020
22020
Liouville-type theorems for a quasilinear elliptic equation of the Hénon-type
QH Phan, AT Duong
Nonlinear Differential Equations and Applications NoDEA 22 (6), 1817-1829, 2015
22015
A note on positive supersolutions of the fractional Lane–Emden system
AT Duong, TQ Nguyen, THA Vu
Journal of Pseudo-Differential Operators and Applications 11 (4), 1719-1730, 2020
12020
Liouville-type Theorem for Fractional Kirchhoff Equations with Weights
AT Duong, DH Pham
Bulletin of the Iranian Mathematical Society, 1-13, 2020
12020
Liouville type theorems for fractional elliptic problems
AT Duong, VH Nguyen
arXiv preprint arXiv:2004.12609, 2020
12020
Resonances of two-dimensional Schrödinger operators with strong magnetic fields
AT Duong
Serdica Mathematical Journal 38 (4), 539p-574p, 2012
12012
Liouville type theorems for some fractional elliptic problems
AT Duong
Nonlinear Analysis 210, 112383, 2021
2021
The system can't perform the operation now. Try again later.
Articles 1–20